# SDR EISA99167

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1133169
- Condition: Low Pressure
- Location: R2 Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R2 EMERGENCY SLIDE LOW PRESSURE.  REMOVED AND REPLACED R2 EMERGENCY SLIDE IAW 25-60-0.  (M)
